MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-NEURO® PATIENT INTERFACE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM-NEURO® PATIENT INTERFACE; STIMULATOR, NERVE
Model Number 8253410
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported that the nerve stimulator did not respond when it touches the nerve during use.There was no patient involvement.
 
Additional Manufacturer Narrative
Analysis found that during the testing the issue was not found.The performance checklist was followed and it has been completed.The device passed the inspection test per specification.The codes fdm 4118, fdr 3233 and fdc 11 are no longer applicable.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On follow up, it was stated that there was no signal response and the issue was found during testing.

Brand Name
NIM-NEURO® PATIENT INTERFACE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8634280
Report Number1045254-2019-00256
Device Sequence Number1644401
Product Code ETN
UDI-Device Identifier00643169283299
UDI-Public00643169283299
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253410
Device Catalogue Number8253410
Device Lot Number212684250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1